RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1992, Volume 33, Number 3, Pages 42–49 (Mi smj3222)  

This article is cited in 2 scientific papers (total in 2 papers)

Solvability of an inverse problem for a parabolic equation with convergence

M. P. Vishnevskii


Full text: PDF file (621 kB)

English version:
Siberian Mathematical Journal, 1992, 33:3, 402–408

Bibliographic databases:

UDC: 517.95
Received: 02.09.1991

Citation: M. P. Vishnevskii, “Solvability of an inverse problem for a parabolic equation with convergence”, Sibirsk. Mat. Zh., 33:3 (1992), 42–49; Siberian Math. J., 33:3 (1992), 402–408

Citation in format AMSBIB
\Bibitem{Vis92}
\by M.~P.~Vishnevskii
\paper Solvability of an inverse problem for a parabolic equation with convergence
\jour Sibirsk. Mat. Zh.
\yr 1992
\vol 33
\issue 3
\pages 42--49
\mathnet{http://mi.mathnet.ru/smj3222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1178456}
\zmath{https://zbmath.org/?q=an:0784.35123}
\transl
\jour Siberian Math. J.
\yr 1992
\vol 33
\issue 3
\pages 402--408
\crossref{https://doi.org/10.1007/BF00970887}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1992KB79600004}


Linking options:
  • http://mi.mathnet.ru/eng/smj3222
  • http://mi.mathnet.ru/eng/smj/v33/i3/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kozhanov, “Nonlinear loaded equations and inverse problems”, Comput. Math. Math. Phys., 44:4 (2004), 657–675  mathnet  mathscinet  zmath
    2. A. I. Kozhanov, “Parabolicheskie uravneniya s neizvestnym koeffitsientom pogloscheniya”, Vestnik ChelGU, 2011, no. 13, 5–19  mathnet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:10
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021